A metrization theorem for linearly orderable spaces
Author: David J. Lutzer
Journal: Proc. Amer. Math. Soc. 22 (1969), 557-558
MSC: Primary 54.56
MathSciNet review: 0248761
Full-text PDF Free Access
G. Creede, Semi-stratifiable spaces and a factorization of a metrization theorem due to Bing, Dissertation, Arizona State University, Tempe, 1968.
R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math. 12 (1962), 1301-1319.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56
Retrieve articles in all journals with MSC: 54.56